# SDR VNAA20250524015

- Difficulty date: April 2, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 47,418 hours, 36,662 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 9329222BK1
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R1 HANDLE GUARD.   R1 HANDLE GUARD PN: 9329222BK1 ITEM [225] WAS VERIFIED AND REPLACED PER CRJ-700 AIPC 25-26-07.
